PIGMENT EPITHELIAL TEARS ASSOCIATED WITH ANTI-VEGF THERAPY Incidence, Long-term Visual Outcome, and Relationship with Pigment Epithelial Detachment in Age-related Macular Degeneration


Doguizi S., ÖZDEK Ş.

RETINA-THE JOURNAL OF RETINAL AND VITREOUS DISEASES, vol.34, no.6, pp.1156-1162, 2014 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 6
  • Publication Date: 2014
  • Doi Number: 10.1097/iae.0000000000000056
  • Journal Name: RETINA-THE JOURNAL OF RETINAL AND VITREOUS DISEASES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1156-1162
  • Keywords: retinal pigment epithelium tears, vascular endothelial growth factor, ranibizumab, bevacizumab, retinal pigment epithelial detachment, macular degeneration, INTRAVITREAL BEVACIZUMAB INJECTION, OPTICAL COHERENCE TOMOGRAPHY, RPE TEARS, RANIBIZUMAB, SECONDARY, RISK
  • Gazi University Affiliated: Yes

Abstract

Purpose: To evaluate the prevalence of retinal pigment epithelium (RPE) tears associated with anti-VEGF therapy and its relation with retinal pigment epithelial detachment (PED).